... increased me from 5 to 10 Mg. I am experiencing nausea again, dizziness, digestive issues and extreme hot flashes. Anyone else having similar symptoms? I have mixed feelings as to whether this medicine is helping me or not. My diagnosis is GAD not depression
Hi - I'm taking Brintellix for depression. My initial side effects were just severe enough I thought hard about whether or not to continue, but for me, they only lasted a few days. When my doc increased the dose from 10 to 20 mg., I had the side effects again, but they weren't as severe and were quite temporary. My personal biggest problem was that I was previously on Wellbutrin and I don't know if my doctor forgot or just wasn't that familiar with Brintellix. When I realized the combination was a problem, I weaned off of the Wellbutrin and that helped a lot. The side effect of the combination for me was anxiety, but that's almost gone. It's funny because in the past, I was prescribed anti-depressants that I had anxiety with until we combined them with Wellbutrin. Sigh ... if only one thing worked the same indefinitely!! Good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 1 answer
Posted 1 Aug 2014 • 1 answer
Posted 27 Dec 2014 • 1 answer
Posted 27 Jan 2018 • 0 answers
Posted 19 Apr 2018 • 2 answers